# SDR NACA201505010013

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 986.5 ON SHEAR TIE BETWEEN STR 19R AND STR 20R.  REPLACED SHEAR TIE IAW DWG 65-46564, REV D. INSTALLED IAW 51-30-02, REV 108 SRM.
